Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
gertie

fainting when using estrogen cream

Recommended Posts

Has anyone ever fainted when using estrogen vaginal cream?  I was using very small dose for post menopausal problem 

and after a few doses I started fainting almost every day which I had not done in a long time.  I am very allergic to a lot of things so I

started eliminating anything new I might have been using.  Only after I stopped using the estrogen did the fainting stop.  Doctors 

insist it could not have been caused from the small amount of estrogen & to keep using it.   When  I think back  I always had a problem taking hormones of any kind, migraines, partial seizures etc.

  I won't use the estrogen because I'm afraid to leave the house when I'm fainting all the time.  Am I wrong? I can't take chance on being away from home alone & hit the floor.  Being in a familiar place is scary enough.  Thanks.

Share this post


Link to post
Share on other sites

I was using pharmaceutical hormone & did better on them for awhile than compounded bioidenticals.  I don't know what to do

anymore.  It would help if doctors would believe what I tell them.  Don't know why they think I would lie about such a thing.

Thanks for reply.

Share this post


Link to post
Share on other sites

Estrogen can dilate blood vessels. Not sure how it works but if it’s in your system, possibly it was enough to cause blood pooling and fainting? 

Share this post


Link to post
Share on other sites

I was reading recently that estrogen tends to have a vasodialatory effect. Testosterone has a more vasoconstrictive effect. I am always trying to raise my testosterone levels to get more vasoconstriction. 

Share this post


Link to post
Share on other sites

If there was a clear link between using this product and fainting, then I would not use it again and seek an alternative treatment for your symptoms. Hormones certainly can affect dysautonomia, and estrogen is indeed a known vasodilator. 

This effect would not be common or expected from a vaginal preparation in a healthy person, but responses are very individual and can be even more unpredictable in someone with a fainting tendency to begin with. 

B xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...